RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, Number 6, Pages 63–66 (Mi vmumm456)  

This article is cited in 1 scientific paper (total in 1 paper)

Short notes

The angle between the stress deviator and the strain-rate deviator in a tensor nonlinear isotropic medium

D. V. Georgievskii

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: An expression for the angle between the symmetric stress deviator and the strain-rate deviator in a tensor nonlinear isotropic continuum is derived. A dependence of this angle on a certain orientation parameter in the three-dimensional principal strain-rate space is analyzed.

Key words: tensor nonlinearity, constitutive relation, material function, isotropic medium, deviator, stress, strain rate.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00020
11-01-00181


Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Moscow University Mechanics Bulletin, 2013, 68:6, 149–151

Bibliographic databases:

UDC: 539.3
Received: 18.01.2013

Citation: D. V. Georgievskii, “The angle between the stress deviator and the strain-rate deviator in a tensor nonlinear isotropic medium”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, no. 6, 63–66; Moscow University Mechanics Bulletin, 68:6 (2013), 149–151

Citation in format AMSBIB
\Bibitem{Geo13}
\by D.~V.~Georgievskii
\paper The angle between the stress deviator and the strain-rate deviator in a tensor nonlinear isotropic medium
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2013
\issue 6
\pages 63--66
\mathnet{http://mi.mathnet.ru/vmumm456}
\transl
\jour Moscow University Mechanics Bulletin
\yr 2013
\vol 68
\issue 6
\pages 149--151
\crossref{https://doi.org/10.3103/S0027133013060046}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84892602432}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm456
  • http://mi.mathnet.ru/eng/vmumm/y2013/i6/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Georgievskii, “Potentiality of isotropic nonlinear tensor functions relating two deviators”, Mech. Sol., 51:5 (2016), 619–622  crossref  isi  elib  scopus
  • Number of views:
    This page:36
    Full text:4
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020